# SDR DALA2023030701664

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 73,217 hours, 29,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991014
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4028707) DURING INSPECTION FOUND SEAT ROW 30 EMER EXIT FLOOR LIGHT LENS COVER MISSING/ INOP LIGHT. REMOVED AND REPLACED INOP EMERGEMCY ESCAPE PATH LIGHT AT SEAT 30 PER B737 AMM 33-51. OPS CHECK PERFORMED AND IS SATISFACTORY.
